# SDR 95ZZZX6186

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29AU
- Make and model: Cessna S550
- Aircraft serial: S5500019
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Push Rod Tube
- Part number: 6560261
- Condition: Rusted Through
- Location: Flap
- Part time: 3,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF ROUTINE INSPECTION, SUSPICIOUS 'BUBBLES' ON PUSH/PULL TUBE WERE POKED AT WITH SCRIBE AND WENT THROUGH TUBE.  AFTER SCRAPING AWAY PAINT AND SCALE, FOUND LARGE OBLONG HOLE RUSTED THROUGH BOTTOM OF PUSH/PULL ROD NEAR INBOARD END OF RIGHT INBD FLAP PUSH/PULL ROD.  HOLE APPROX .3750 INCH BY 2.25 INCHES.  REPLACED WITH NEW PART.  RECOMMEND A ONE-TIME ALERT SERVICE INFO LETTER ADDRESSING S550 AND 560 AIRCRAFT FOR ONE TIME INSPECTION AND POSSIBLE INTERNAL EXAMINATION OF TUBE.
